# SDR AUS20031083

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Rt Wing
- Part time: 16,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LOWER SPAR CAP CORRODED IN AREA IN FRONT OF AILERON.
